# SDR AALA20070815

- Difficulty date: May 6, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N453AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49558
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL1098BPEGPL
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MSP - EMERGENCY LIGHT AT SEAT 8D INOPERATIVE.  RELAMPED EMERGENCY LIGHT AT SEAT 8D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
